RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gritsans, Armands Sigizmundovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:116
Abstract pages:216
Full texts:89
References:35
Professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person24009
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244736

Publications in Math-Net.Ru
1992
1. A. S. Gritsans, “On construction of Killing $f$-manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  49–57  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 46–54
1990
2. A. S. Gritsans, “On the geometry of Killing $f$-manifolds”, Uspekhi Mat. Nauk, 45:4(274) (1990),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 168–169  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019